Dermatology Community
side effect
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

side effect

i used a steroid cream for a long time i never had skin problems i stop using the cream and know i have like a ithcy rash on my face
Related Discussions
563773_tn?1374250139
Hello,
Steroid induced rosacea or dermatitis is an adverse effect of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
Using tacrolimus often resolves the itch, redness, and tenderness of steroid-induced rosacea in 7 to 10 days with twice daily application. Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. If the symptoms persist then please consult a dermatologist.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Warm regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
PMDER1
San francisco, CA
995833_tn?1375604252
Blank
maatson
Other
Avatar_f_tn
Blank
diane493
209987_tn?1334790318
Blank
tschock
AB